# SDR IPXA2021093074447

- Difficulty date: September 30, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 15,226 hours, 9,468 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D31023101
- Part serial: 0690RPA
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR ** EXIT SLIDE PRESSURE GAUGE IS OUT OF PLACE & CANT BE READ.  DEFERRED DOOR SLIDE PER MEL 52 11 01 2 3 GIRT BAR SLIDER AND SLIPS IN PFM BOXR/R L1 DOOR EVAC SLIDE REF AMM 25-61-21-0401. OPS CK NORMAL. THIS CLEARS M758313
